# SDR DALA2024060605813

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 52,614 hours, 37,789 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 9586 -ATB/HYD/DE- THE CREW RETURNED THE AIRCRAFT BACK TO MSP AND DECLARED AN EMERGENCY WITH ATC DURING THE APPROACH DUE TO THE LOSS OF THE RIGHT HYDRAULIC SYSTEM FLUID QUANTITY. THE LANDING GEAR WAS EXTENDED USING THE ALTERNATE GEAR EXTENSION PROCEDURES. THE LANDING WAS UNEVENTFUL EXCEPT FOR THE MAIN GEAR DOORS CONTACTING THE RUNWAY. CORRECTIVE ACTION: MAINTENANCE FOUND A B-NUT ON THE TRANSFER LINE TO BE LOOSE AND TIGHTENED IT. ALL OF THE HYDRAULIC PUMPS USED WITHOUT ENOUGH FLUID WERE REPLACED. THE MAIN GEAR DOORS WERE REPAIRED. (LP #5939976)
